Supercriticality conditions for asymmetric zero-range process with  sitewise disorder

Abstract : We discuss necessary and sufficient conditions for the convergence of disordered asymmetric zero-range process to the critical invariant measures.
Type de document :
Article dans une revue
Brazilian Journal of Probability and Statistics, São Paulo, SP : Associação Brasileira de Estatística, 2015, 29 (2), pp.313-335. 〈10.1214/14-BJPS273〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01097968
Contributeur : Ellen Saada <>
Soumis le : lundi 22 décembre 2014 - 15:16:07
Dernière modification le : mardi 10 octobre 2017 - 11:22:04

Identifiants

Citation

Christophe Bahadoran, Thomas Mountford, K. Ravishankar, Ellen Saada. Supercriticality conditions for asymmetric zero-range process with  sitewise disorder. Brazilian Journal of Probability and Statistics, São Paulo, SP : Associação Brasileira de Estatística, 2015, 29 (2), pp.313-335. 〈10.1214/14-BJPS273〉. 〈hal-01097968〉

Partager

Métriques

Consultations de la notice

111